Bumps after Restylane. Will this go away? (Photo)

I got a half syringe injected under my eyes 8 days ago . I am so depressed . It seems like nothing works with me :-( Do you think it will go away ? The doctor was an experienced dermatologist .

Doctor Answers 9

Bumps after Restylane

Yes sometimes after having Restylane in the tear troughs you can have a few bumps but they will usually go away after a few days. If you are concerned about this than you need to call your doctor who injected the filler and have them look at you.

Bumps after Restylane

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Yes sometimes after having Restylane in the tear troughs you can have a few bumps but they will usually go away after a few days. If you are concerned about this than you need to call your doctor who injected the filler and have them look at you.

Bumps Under the Eyes with Restylane

Restylane in the tear trough can cause bumps under the eyes. These bumps are usually temporary.  I would definitely wait at least two weeks to assess the full effect.  If you are unhappy the bumps can easily be reversed with Vitrase.  Best, Dr. Green

Bumps Under the Eyes with Restylane

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Restylane in the tear trough can cause bumps under the eyes. These bumps are usually temporary.  I would definitely wait at least two weeks to assess the full effect.  If you are unhappy the bumps can easily be reversed with Vitrase.  Best, Dr. Green

Bumps beneath the eyes after Restylane injection

Undesired lumps and bumps are potential side effects with Restylane injections.  Swelling in this area may create this appearance, which would fade in about a week.  Over-injection may cause this appearance also. This will fade with time.  However, it is possible for your Dermatologist to inject "hyaluronidase" to dissolve any extra Restylane quickly.  I recommend you contact your Dermatologist to convey your concerns.

Jill C. Fichtel, MD
Columbus Dermatologic Surgeon
5.0 out of 5 stars 16 reviews

Bumps beneath the eyes after Restylane injection

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Undesired lumps and bumps are potential side effects with Restylane injections.  Swelling in this area may create this appearance, which would fade in about a week.  Over-injection may cause this appearance also. This will fade with time.  However, it is possible for your Dermatologist to inject "hyaluronidase" to dissolve any extra Restylane quickly.  I recommend you contact your Dermatologist to convey your concerns.

Jill C. Fichtel, MD
Columbus Dermatologic Surgeon
5.0 out of 5 stars 16 reviews

You might also like...

Bumps after Restylane

Thanks for your question. I am sorry to hear about your experience with Restylane. There is no need to worry as bumps can occur after Restylane. You can contact your dermatologist for the proper post-op care or you can visit for a follow up.

Bumps after Restylane

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Thanks for your question. I am sorry to hear about your experience with Restylane. There is no need to worry as bumps can occur after Restylane. You can contact your dermatologist for the proper post-op care or you can visit for a follow up.

Bumps after restylane

Sorry about the result but it is temporary. Under the eye it is not unusual to get bumps and they may take a while to go away but they will. if you want them to go away faster your doctor can inject hyaluronidase. check with him

Bumps after restylane

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Sorry about the result but it is temporary. Under the eye it is not unusual to get bumps and they may take a while to go away but they will. if you want them to go away faster your doctor can inject hyaluronidase. check with him

Bumps after restylane

Bumps after restylane can occur, and if they do happen you should review the care with you injector. Best of luck.

Bumps after restylane

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Bumps after restylane can occur, and if they do happen you should review the care with you injector. Best of luck.

Bumps Under Eye After filler

I suggest going to your physician and communicating your concern.  If you are unhappy, reverse the filler and try another injector.  Cannulas help limit this complication.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.8 out of 5 stars 203 reviews

Bumps Under Eye After filler

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
I suggest going to your physician and communicating your concern.  If you are unhappy, reverse the filler and try another injector.  Cannulas help limit this complication.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.8 out of 5 stars 203 reviews

Reversing bumps under eyes

Thank you for your question and I'm sorry that you have these bumps under your eyes.  Depending on what level they were injected and how much, the lumps may be molded.  If they don't respond to molding, then hyaluronidase may be necessary.  This is an advanced area to inject, so I would make sure your injector is well versed in this region.  Also, the use of hyaluronidase is even more of an art than the injectables, so I would ensure that you go to an injector with experience on using hyaluronidase to ensure you don't cause more problems.

Reversing bumps under eyes

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Thank you for your question and I'm sorry that you have these bumps under your eyes.  Depending on what level they were injected and how much, the lumps may be molded.  If they don't respond to molding, then hyaluronidase may be necessary.  This is an advanced area to inject, so I would make sure your injector is well versed in this region.  Also, the use of hyaluronidase is even more of an art than the injectables, so I would ensure that you go to an injector with experience on using hyaluronidase to ensure you don't cause more problems.

Bumps after Restylane. Will this go away?

Discuss this with your doctor and ask if massage can help. If not, consider reversing it with hyaluronidase of other causes of bumps are ruled out.

Bumps after Restylane. Will this go away?

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Discuss this with your doctor and ask if massage can help. If not, consider reversing it with hyaluronidase of other causes of bumps are ruled out.

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.